# SDR DALA2017100307272

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 70,183 hours, 12,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17F WHITE EMERGENCY ESCAPE PATH LIGHT INOP/DAMAGED. REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT AT 17F. EMERGENCY AISLES LIGHT AT 17F CKS NML IAW AMM 33-51.
